Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
The Rain Man

Does EVERYBODY get red as a result of the regimen?

Recommended Posts

I've ordered the regimen recently, and while I was at first very excited by the positive results people were experiencing, I'm a bit nervous about the whole redness thing. It seems like pretty much everybody gets really red and some can't even control it. This concerns me. If I have clear yet very red skin, it's not that much better from having normal toned skin with mild/moderate acne. So, I have a couple questions whose answers can help me understand this better/prevent this from happening

1)The title question: Does everybody (or at least they great majority) get red as a result of the regimen?

2)Are there any particular moisturizers which can combat redness?

3)Are there certain techniques (changing amount of BP/moisturizer) which can help this?

Any response is greatly appreciated. Hope everyone is well.

Share this post


Link to post
Share on other sites

Everyone seems to experience both redness and tightness even after the skin has "adjusted" to the BP. Sometimes the redness can persist even after the regimen is stopped. This information seems to be coincidentally left out of the CSR guide.

Share this post


Link to post
Share on other sites

after youve adjusted and are happy with the active results, instead of using a moisturizer, i use only jojba oil instead of it with a moisturizer(during the day, still moisturizer at night)..seems to lessed the redness a lot

Share this post


Link to post
Share on other sites

No-I do not beleive everyone suffers this effect. I did not experience redness. The one time I did experience tightness was because I started using more BP too fast. When I backed off and used moisturizer, my skin stablized.

The key is to go really slowly, I think.

Share this post


Link to post
Share on other sites

i always get redness autumn-winter.

when theres no wind and a bit of sun it doesnt really go red (unless i burn..)

nothing really helps it and where the hell do you buy jojoba oil in the uk?

Share this post


Link to post
Share on other sites

I got red for a while but it is slowly subsiding. I noticed certain moisturizers make me red. Lac-Hydrin torched my face and made it red.

torched my face :lol: did the same thing to me

i always get redness autumn-winter.

when theres no wind and a bit of sun it doesnt really go red (unless i burn..)

nothing really helps it and where the hell do you buy jojoba oil in the uk?

you might need to use an spf. from what im hearing to get jojoba oil in the uk you gotta order it. you might want to do a search in this forum because awhile ago some people posted a few sites based in the uk selling it.

well about 2 days ago i started using 100% pure aloe with jojoba oil and my face is noticeable less red. but dont try anything till you're clear first. jojoba oil is a great mosituizer and i suggest using that before aloe, because i might break out from aloe.

Share this post


Link to post
Share on other sites

Yes- almost 3 years on regime! Same redness and tightness! It bothers me 24/7. But,. no acne. Its a sacrifice - but not pleased all the way. Im trying to find jojaba and will check it. For now - will suffer with the bad side affects- and no - your face does not 'adjust' to the bp no matter how long you use bp. Only thing that fixes it is using less bp, but then acne comes back..

Share this post


Link to post
Share on other sites

i never got redness from the start and didnt use moisturizer either. do i recommend this? no, because the majority of the ppl on here dont seem to have the same results as me. i was on the regimen 8-10 weeks when i got some minor redness and flakes, (probably from the cold weather).. so i decided to try and add moisturizer to my regimen. my face got sooooooo red (i was using cetaphil moisturizing cream), and i continously used more and more moisturizer because i thought it was just from the changing of the seasons. once i realized it was actually the moisturizer and stopped, my skin has been getting back to normal

Share this post


Link to post
Share on other sites

for me, i experienced no redness or any bad side effects immediately. it was like i could pretty much add any new product to the routine and my face could take it all. then, some dryness started and i had to moisturize heavily. then about two years later, my skin became hypersensitive to almost everything.

Share this post


Link to post
Share on other sites

i never got redness from the start and didnt use moisturizer either. do i recommend this? no, because the majority of the ppl on here dont seem to have the same results as me. i was on the regimen 8-10 weeks when i got some minor redness and flakes, (probably from the cold weather).. so i decided to try and add moisturizer to my regimen. my face got sooooooo red (i was using cetaphil moisturizing cream), and i continously used more and more moisturizer because i thought it was just from the changing of the seasons. once i realized it was actually the moisturizer and stopped, my skin has been getting back to normal

cetaphil has made several people red.

Share this post


Link to post
Share on other sites

I'm PPP with dry/sensistive skin and I didn't experience any redness in my general complexion. I have got quite a lot of red marks left over, but i think they are just standard and my pale skin makes them look more noticeable. As others have stated, just make sure that you go steady with the BP and use a gentle cleanser. Aloe Vera may be of help too. Oh, and always wear SPF on your face when outside. Good luck with the regime!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×